Tylenol
Tylenol Extra Strength Caplets
24 Caplets
Tylenol Extra Strength Caplets is rated
out of
5 by
1017.
$7.99
$6.39
Add to a List
Description
Shipping & Returns
When you are suffering from aches and pains or a nagging headache, you
are not yourself. You want fast, effective relief so that you can get
back to normal… whatever your normal is.
Trust Extra Strength Tylenol. Extra Strength Tylenol products are tough on pain, but easy on your stomach, providing the effective relief you need.
For effective relief of:
Dosage: Adults and Children 12 years and older: Take 1 caplet or tablet every 4 – 6 hours. If pain or fever does not respond to 1 caplet or tablet, take 2 caplets or tablets at next dose. Do not take more than 8 caplets or tablets per day.
Medicinal Ingredients:
Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days or fever lasts more than 3 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.
Trust Extra Strength Tylenol. Extra Strength Tylenol products are tough on pain, but easy on your stomach, providing the effective relief you need.
For effective relief of:
- Headaches
- Aches and Pain
- Fever
Dosage: Adults and Children 12 years and older: Take 1 caplet or tablet every 4 – 6 hours. If pain or fever does not respond to 1 caplet or tablet, take 2 caplets or tablets at next dose. Do not take more than 8 caplets or tablets per day.
Medicinal Ingredients:
- Medicinal Ingredient: Acetaminophen, 500 mg
- Benefit: Pain reliever/Fever reducer
Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days or fever lasts more than 3 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.
WARNING: Do
not use if carton is open or if printed bottle neck band or inner foil
seal is broken. Store at room temperature, 15–30°C (59–86°F).
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist.
Please read the label, warnings and inserts provided by the
manufacturer and consult your healthcare professional when purchasing
medications or natural health products to be sure the product is right
for you.
- Unfortunately, due to the nature of this item, we cannot accept any returns.
- We are only able to ship this item to Canadian customers.
- This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Rated 5 out of
5
by
Anglewings from
Good For What Hurts You
I have been taking Tylenol Extra Strengtth now for a few years for pain control and I wouldn't use anything else because,Tylenol Extra Strength is the only one for me.I suffer from a back injury and over the years have tried many pain control Pills but nothing seem to work,some for only a couple of hours and some,not at all.Tylenol is the one for me because,I have real pain and with this ,I need something that will work for me.Sometimes if I got a Headache or feeling miserable for any ailment,I take two Tylenol Extra Strength and within no time,the pain is gone.I would recommend Tylenol Extra Strength for your Aches and Pains and anything else that hurt.
Date published: 2014-10-09
Rated 5 out of
5
by
Anonymous from
Almost Immediate Relief
I have lower back pain for a while and when the pain was unbearable I took Tylenol and it worked within 20 minutes.
Date published: 2019-03-28
Rated 4 out of
5
by
scr274 from
Back Pain Relief
My husband has used this product in the past to help relieve his back and shoulder pain. From our experience, it is effective in pain relief - especially when combined with a drug free remedy such as using hot packs.
Date published: 2016-05-02
Rated 5 out of
5
by
Amma from
Go to medicine
this painkiller is truly amazing....it works for lots different pains...
Date published: 2017-02-10
Rated 5 out of
5
by
tazpc from
Love the EZ tabs
my go to for pain relief. Works even on my toughest headaches
Date published: 2018-07-04
Rated 5 out of
5
by
Anonymous from
awesome
this stuff is amazing, it works very well and i would give it to anyone with pain
Date published: 2016-06-08
Rated 4 out of
5
by
Jay29 from
Household Favourite
This is always stocked up in our house for whenever anyone in our family gets a headache, or just random pain that they are unsure of. It's definitely a go-to brand of pain relief for me and the thing I love most about it is the easy swallow pill. I struggle with large pills and sometimes am unable to take medicine because of how large pills are, but I never have problems with this.
Date published: 2016-04-03
Rated 4 out of
5
by
Anonymous from
HEADACHES
My husband suffers from severe headaches. This help every time when some other pain relievers do not. Would recommend.
Date published: 2016-05-07